# SDR WVER20191122201

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 37,641 hours, 30,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Component: Passenger Door, Cndair
- Component part number: CC670386011
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT DOOR SUPPORT CABLE BROKEN. PAX DOOR INNER SKIN AND FORMER AT F.S. 347.25 RIVETS PULLED THROUGH STRUCTURE. DAMAGE OCCURRED TO PAX DOOR WHILE INSTALLED ON N922FJ S/N 15022. THIS REPAIR HAS DTA REQUIREMENTS WITHIN 12 MONTHS IAW BOMBARDIER REO 690-52-11-609 REV. --, DATED 2019-11-21
